MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L GENERAL PURPOSE PROBE, 400 SERIES9 FR/APP29"L/1/2"DIA; CONTINUOUS MEASUREMENT THERMOMETER

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L GENERAL PURPOSE PROBE, 400 SERIES9 FR/APP29"L/1/2"DIA; CONTINUOUS MEASUREMENT THERMOMETER
Model Number 81-020409
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported through a medwatch, "esophageal temp probe placed for core temp monitoring with whole body cooling protocol.Plugged esophageal temp probe into cord connected to blanketerol and the machine did not recognize a temperature and alarmed check probe.Blanketerol temp cord plugged into rectal temp probe and worked.After confirming that the cord from the blanketerol was working tried to use with esophageal temp probe again but it would not read a temperature.Removed esophageal probe and placed a new one.New esophageal probe reading without issue." deroyal industries, inc.Requested return of the device, however, it was stated that it was unavailable for return.This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Event or Problem Description
A user facility reported via a medwatch, "esophageal temp probe placed for core temp monitoring with whole body cooling protocol.Plugged esophageal temp probe into cord connected to blanketerol and the machine did not recognize a temperature and alarmed check probe.Blanketerol temp cord plugged into rectal temp probe and worked.After confirming that the cord from the blanketerol was working tried to use with esophageal temp probe again but it would not read a temperature.Removed esophageal probe and placed a new one.New esophageal probe reading without issue.".

Brand Name
GENERAL PURPOSE PROBE, 400 SERIES9 FR/APP29"L/1/2"DIA
Common Device Name
CONTINUOUS MEASUREMENT THERMOMETER
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key24548589
Report Number9613793-2026-00007
Device Sequence Number14846046
Product Code FLL
UDI-Device Identifier00749756046145
UDI-Public00749756046145
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K200631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-020409
Device Lot Number62530402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown